# SDR CALA2011050900353

- Difficulty date: May 8, 2011
- Submitted: May 9, 2011
- Operation: Air carrier
- Aircraft: N34137
- Make and model: Boeing 757224
- Aircraft serial: 30229
- Aircraft time: 42,831 hours, 12,004 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N1012
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

757-53-3-0370 FWD CARGO COMPT, STA 660 FRAME IS DENTED ON FLANGE AT AREA BETWEEN S23R - S24R.  REMOVED DAMAGED AREA AND INSTALLED REPAIR DOUBLER REF SRM 53-30-07 REPAIR 5.
